# SDR ASOA201201001

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,557 hours, 24,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  INSPECTED AND FOUND CONNECTOR  NOT CONNECTED TO LIGHT ASSY.  RECONNECTED CONNECTOR IAW AMM 33-51-21.  OP'S CHECKED GOOD.
